# SDR AALA202505227794

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 67,825 hours, 28,266 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG21687
- Condition: Dislodged
- Location: Zone 800
- Part time: 29,094 hours, 11,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR WAS OPENED WITH GIRT BAR ATTACHED SLIDE AND GOT DISLODGED REMOVED AND REPLACED L1 EMERGENCY ESCAPE SLIDE. PER JOB CARD 08L22125001.
